Access count of this item: 131

Files in This Item:
File Description SizeFormat 
1126-7.pdf784.27 kBAdobe PDFView/Open
Title: $K$-APPROXIMATIONS AND INFINITE DIMENSIONAL SPACES (Research in General and Geometric)
Authors: Hattori, Yasunao
Author's alias: 服部, 泰直
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 55
End page: 60
URI: http://hdl.handle.net/2433/63595
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.